# SDR IPXA2025073189108

- Difficulty date: July 6, 2025
- Submitted: August 5, 2025
- Operation: Air carrier
- Aircraft: N138UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0821
- Aircraft time: 28,457 hours, 17,213 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Fire Seal
- Part number: A5461081151400
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT PYLON, LOWER MIDDLE FIRE SEAL HAS A CRACK.  REMOVED AND REPLACED LOWER FIRE SEAL,  IAW SRM 51-40-21.
